# SDR MALA050257

- Difficulty date: March 9, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 18,879 hours, 20,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK, EMERGENCY POWER SUPPLIES 21LN AND 24LN FAILED CAPACITY CHECK.  REMOVED AND REPLACED EMERGENCY POWER SUPPLIES 21LN AND 24LN.  OPS CHECKS GOOD.
